# SDR SWAA2022081231909

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR RT VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED; BS 663; WL 170 APPROX. / [01] FORMED 2EA. ANGLES (REPLACEMENT ANGLE & SPLICE ANGLE) MAT. USED 2024-T3 CLAD 0.063' & 0.071'. AS PER B737-7 SRM 57-10-10-2R-5. & 51-30-01.;[28] REMOVED FASTENERS AT CENTER FUEL TANK SECTION REAR SPAR R/H VAPOR BARRIER UPPER ANGLE BS 663 REF B737-700 SRM 51-40-02-0G-0CUT OUT CRACK SECTION OF UPPER ATTACH ANGLE AT CENTER FUEL TANK SECTION REAR SPAR R/H VAPOR BARRIER BS 663 AND WL 170 APPROX. REF B737-700 57-10-10-2R-5 REPAIR 5 FIGURE 202PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23. FORMED 2EA. ANGLES (REPLACEMENT ANGLE & SPLICE ANGLE) MAT. USED 2024-T3 CLAD 0.063' & 0.071'. AS PER B737-7 SRM 57-10-10-2R-5. & 51-30-01.PERFORMED HFEC INSP. ON FORMED 2EA. ANGLES (REPLACEMENT ANGLE & SPLICE ANGLE) IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22. INSTALLED REPAIR ANGLE AND SPLICE AT CENTER FUEL TANK SECTION REAR SPAR R/H VAPOR APPLIED CAP SEALANT AT RT VAPOR BARRIER UPPER ANGLE REPAIR FASTENER COLLARS INSIDE THE CENTER TANK; AS PER B737-7 SRM 51-80-01.BARRIER BS 663 REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 FIG 202. APPLIED FILLET SEALANT AROUND THE EDGES OF THE REPAIR AS PER B737-7 SRM 51-20-05. APPLIED CIC TO THE REPAIR AREA AS PER B737-7 SRM 51-20-01.
